# SDR SCNA97345

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT OVERWING EXIT SIGN WAS FOUND TO HAVE BROKEN SOLDER ON THE BULB RECEPTACLE.  REMOVED AND REPLACED LIGHT ASSEMBLY AT FORWARD LEFT OVERWING EXIT.
